Nonlinear Dynamics at the Free University Berlin

Prof. Dr. Abderrahim Azouani

Research interests

  • Dynamical systems
  • Melnikov theory, homoclinic phenomena
  • Bifurcations, singular perturbations
  • Algebraic geometrical methods
  • Pattern Formation
  • Electrorheological Fluids
Freie Universität Berlin
Institut für Mathematik
Arnimallee 3
D - 14195 Berlin
Office: 136, Arnimallee 7, rear building
Phone: + 49 - 30 - 838 75-436
E-mail: azouani at
(replace the "at" by a @)

Upcoming Conference & Workshop 2018-2020


Preprints and Publications

A. Azouani and M. Belhaq:
Effects of different nonlinear Parametric Resonant Perturbations on suppression of chaos
Progress in Analysis, Vol. 1, World Sci. Publ., River Edge, NJ (2003), 519-524.
A. Azouani:
Melnikov computations, Abelian Integrals and Chaos Suppression.
Dissertation, Casablanca/Berlin 2004. (pdf, 1,2 MB)
A. Azouani:
An algorithm for the computation of Melnikov function of a planar oscillator
Proc. of the 7th Congress of Mechanics, vol 1, pp. 32-34, Casablanca (2005). (pdf, 234 kB)
A. Azouani, F. Lakrad, N. Abouhazim and M. Belhaq:
Bursters solutions of a self-excited quasi-periodic Mathieu oscillator
J. Chaos, Solitons and Fractals (2005), Vol. 24, Issue 3, p. 813-824.
A. Azouani:
Melnikov computations using generalized Weierstrass functions
XXV. Dynamics Days Europe, Berlin, July 25-28 (2005).
O. Schnürer, A. Azouani, M. Georgi, J. Hell, N. Jangle, A. Koeller, T. Marxen, S. Ritthaler, M. Sáez, F. Schulze, and B. Smith. :
Evolution of convex lens-shaped networks under curve shortening flow,
accepted by Trans. Amer. Math. Soc. (pdf, 320 kB)
T. Boulal, S. Aniss, M. Belhaq, A. Azouani :
Effect of quasi-periodic gravitational modulation on the convective instability in Hele-Shaw cell.
Int. J. Nonlinear Mechanics, 2008, in press. (pdf, 478 kB)
A. Azouani and S. El Manouni:
Nonlinear eigenvalue degenerate problems in R^N
Preprint, 2008. (pdf, 140 kB)
A. Azouani and S. El Manouni:
An Eigenvalue Problem for p( x)-Laplacian in R^N
Preprint, 2009. (pdf, 309 kB)
A. Azouani and S. El Manouni:
Multiplicity results of a Neumann Problem for p(x)-Laplacian Systems
Preprint, 2010. (pdf, 412 kB)
Abderrahim Azouani and Edriss S. Titi:
Feedback control of nonlinear dissipative systems by finite determining parameters-a reaction-diffusion paradigm.
Preprint, 2014. (pdf, 415 kB)
Abderrahim Azouani, Eric Olson and Edriss S. Titi:
Continuous Data Assimilation Using General Interpolant Observables.
Preprint, 2014. (pdf, 273 kB)
switch Last change: Oct. 25, 2018
This page strictly conforms to the XHTMLswitch1.0 standard and uses style sheets. Valid XHTML 1.0! Valid CSS!